# SDR UPS804844

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1490-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND MODERATE CORROSION DAMAGE ON LONGERON 36, 34 LT AND RT, 35 LT AND RT, AT FS 1490 TO 1620.  MAINTENANCE REPLACED ALL 5 LONGERON SECTIONS IAW SRM 51-1-20D.
